Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 67, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 12, 2013, 4:35 PM CDT for Grant County, Richland County, Wisconsin. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2013, 4:35 PM CDT (21:35 UTC)
- Expired
- Jun 12, 2013, 5:30 PM CDT
- In force
- 55 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Grant County, WI, Richland County, WI
The radar
The La Crosse radar (KARX), 95 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:49 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1812 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
456
WUUS53 KARX 122135
SVRARX
WIC043-103-122230-
/O.NEW.KARX.SV.W.0067.130612T2135Z-130612T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
435 PM CDT WED JUN 12 2013
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GRANT COUNTY IN SOUTHWEST WISCONSIN...
RICHLAND COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 530 PM CDT
* AT 434 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHEAST OF RICHLAND CENTER TO 5 MILES WEST
OF MUSCODA TO FENNIMORE...AND MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. 60 MPH ESTIMATED WIND GUSTS
WERE REPORTED NEAR PORT ANDREW.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MUSCODA AROUND 445 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE STITZER...BUNKER
HILL...ORION...GERMANTOWN...CAZENOVIA...HIGHWAY 58 AND COUNTY
K...HIGHWAYS 58 AND 154 AND NEPTUNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 4297 9076 4317 9069 4318 9067 4355 9066
4355 9018 4317 9018 4321 9033 4319 9042
4277 9042 4277 9043
TIME...MOT...LOC 2135Z 277DEG 18KT 4346 9031 4316 9053
4304 9065
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
AJ4 follow-up statements
116
WWUS53 KARX 122151
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
451 PM CDT WED JUN 12 2013
WIC043-103-122230-
/O.CON.KARX.SV.W.0067.000000T0000Z-130612T2230Z/
GRANT WI-RICHLAND WI-
451 PM CDT WED JUN 12 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RICHLAND AND
NORTHEASTERN GRANT COUNTIES UNTIL 530 PM CDT...
AT 448 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHEAST OF RICHLAND CENTER TO MUSCODA TO 6
MILES NORTHEAST OF FENNIMORE...AND MOVING EAST AT 20 MPH. IN
ADDITION...ONE OF THE STORMS NEAR CASTLE ROCK HAS THE POTENTIAL TO
PRODUCE A TORNADO.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN
GRANT AND RICHLAND COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...RED
OAK RIDGE...TWIN BLUFFS...SEXTONVILLE...UNION...
KEYESVILLE...GOTHAM...BEAR VALLEY...MONTFORT AND ARTHUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 4297 9076 4317 9069 4318 9067 4355 9066
4355 9018 4317 9018 4321 9033 4319 9042
4277 9042 4277 9043
TIME...MOT...LOC 2150Z 277DEG 18KT 4345 9021 4315 9043
4303 9055
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
AJ523
WWUS53 KARX 122210
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
510 PM CDT WED JUN 12 2013
WIC103-122218-
/O.CAN.KARX.SV.W.0067.000000T0000Z-130612T2230Z/
RICHLAND WI-
510 PM CDT WED JUN 12 2013
...THE SEVERE THUNDERSTORM WARNING FOR RICHLAND COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND
MOVED OUT OF THE WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM. CONDITIONS REMAIN
FAVORABLE FOR SEVERE THUNDERSTORMS TO DEVELOP.
LAT...LON 4297 9076 4317 9069 4318 9061 4320 9058
4321 9054 4320 9042 4277 9042 4277 9043
TIME...MOT...LOC 2208Z 277DEG 18KT 4344 9009 4314 9031
4302 9043
$$
WIC043-122230-
/O.CON.KARX.SV.W.0067.000000T0000Z-130612T2230Z/
GRANT WI-
510 PM CDT WED JUN 12 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
GRANT COUNTY UNTIL 530 PM CDT...
AT 506 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ACROSS NORTHEAST
GRANT COUNTY FROM BOSCOBEL TO RED OAK RIDGE...MOVING EAST AT 20 MPH.
TORNADOES ARE POSSIBLE WITH THESE STORMS.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MONTFORT...ARTHUR AND LIVINGSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 4297 9076 4317 9069 4318 9061 4320 9058
4321 9054 4320 9042 4277 9042 4277 9043
TIME...MOT...LOC 2208Z 277DEG 18KT 4344 9009 4314 9031
4302 9043
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
AJ422
WWUS53 KARX 122222
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
522 PM CDT WED JUN 12 2013
WIC043-122230-
/O.CON.KARX.SV.W.0067.000000T0000Z-130612T2230Z/
GRANT WI-
522 PM CDT WED JUN 12 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
GRANT COUNTY UNTIL 530 PM CDT...
AT 520 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
HIGHLAND...AND MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MONTFORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4301 9061 4311 9057 4314 9050 4314 9047
4313 9042 4290 9042
TIME...MOT...LOC 2222Z 278DEG 26KT 4306 9047
HAIL...1.00IN
WIND...60MPH
$$
AJ988
WWUS53 KARX 122229
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
529 PM CDT WED JUN 12 2013
WIC043-122239-
/O.EXP.KARX.SV.W.0067.000000T0000Z-130612T2230Z/
GRANT WI-
529 PM CDT WED JUN 12 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRANT COUNTY WILL
EXPIRE AT 530 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
IN ADDITION...STRONG TO SEVERE THUNDERSTORMS MAY REDEVELOP...AND A
TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM.
LAT...LON 4301 9061 4311 9057 4314 9050 4314 9047
4313 9042 4290 9042
TIME...MOT...LOC 2229Z 278DEG 26KT 4305 9040
$$
AJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:15 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 12, 3:15 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 315 PM CDT WED JUN 12 2013 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 314 PM CDT WED JUN 12 2013 AT 3 PM...WATER VAPOR IMAGERY AND VAD WIND PROFILERS SHOW A STRONG NEGATIVELY TITLED TROUGH MOVING EAST OUT OF EASTERN SOUTH DAKOTA. THE RAP HAS AN ANOMALOUSLY STRONG PV ANOMALLY EXTENDING DOWN TO 500 MB. A 850 MB TROUGH IS CURRENTLY MOVING THROUGH THE WESTERN PORTIONS OF THE FORECAST AREA. MEANWHILE A 700 MB TROUGH WAS LOCATED ACROSS NORTHWEST IOWA AND SOUTHWEST MINNESOTA. A FEW SHOWERS HAVE DEVELOPED ACROSS NORTHEAST IOWA AND NEAR LA CROSSE. MEANWHILE FURTHER TO THE NORTH...A BAND OF SHOWERS AND THUNDERSTORMS IN AN AREA OF MODERATE TO STRONG 900 TO 700 MB FRONTOGENESIS. BOTH THE RAP AND GFS SHOW THAT THE VERY STRONG PV ANOMALY WILL MOVE EAST SOUTHEAST THROUGH THE FORECAST AREA LATE THIS AFTERNOON AND EARLY THIS EVENING. AS IT APPROACHES...WE EXPECT TO RAPID ASCENT TAKE PLACE ACROSS THE AREA WITHIN THE NEXT 2 HOURS. THE LAPS IS SHOWING A LOW OVER EAST-CENTRAL IOWA. HOWEVER LOOKING AT THE WIND FIELDS AND THE APPROACHING PV ANOMALY EXPECT THAT THE ACTUAL LOW OVER NORTH-CENTRAL IOWA WILL BECOME THE PRIMARY SURFACE LOW. WITH THIS IN MIND...EXPECT THE WARM FRONT TO POTENTIALLY LIFT A BIT FURTHER NORTH THIS AFTERNOON. POSSIBLY AS FAR NORTH AS THE INTERSTATE 90 CORRIDOR. REGARDLESS OF THE SURFACE LOW...THE 0-6KM SHEAR IS FAVORABLE FOR THE DEVELOPMENT OF RIGHT-MOVING SUPERCELLS ALONG AND SOUTH OF THE INTERSTATE 90 CORRIDOR. THE 0-1 KM HELICITY IS FAVORABLE ALONG THE WARM FRONT FOR THE DEVELOPMENT OF STRONG TORNADOES ESPECIALLY ACROSS FAYETTE AND CLAYTON COUNTIES IN NORTHEAST IOWA AND GRANT COUNTY IN SOUTHWEST WISCONSIN. THE HRRR CONTINUES TO GENERATE QUITE A FEW SUPERCELLS ALONG AND SOUTH OF INTERSTATE 90 BETWEEN 12.19Z AND 13.02Z. ALSO EXPECT TO SEE LARGE HAIL /DUE TO THE FAT CAPE/...DAMAGING WINDS /DCAPES OVER 1000 J/KG/...AND VERY EFFICIENT RAIN PRODUCERS /1.8 PRECIPITABLE WATER AND WARM CLOUD DEPTHS OVER 4 KM/. AS THE COLD POOLS EVOLVE LATE THIS AFTERNOON AND EARLY EVENING... EXPECT A LINE OF STORMS WILL DEVELOP SOMEWHERE ALONG AND EAST OF THE MISSISSIPPI RIVER. THIS LINE WILL THEN MOVE QUICKLY EAST AS A DERECHO THROUGH SOUTHERN WISCONSIN...NORTHERN ILLINOIS... INDIANA...OHIO...AND POSSIBLY SOUTHWEST LOWER MICHIGAN. IN THE WAKE OF THIS PV ANOMALY...EXPECT HIGH PRESSURE TO QUICKLY BUILD ACROSS THE AREA. THIS WILL PROVIDE DRY WEATHER FOR LATE TONIGHT AND THURSDAY. HIGH TEMPERATURES ON THURSDAY WILL BE IN THE LOWER AND MID 70S. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 314 PM CDT WED JUN 12 2013 ON FRIDAY AFTERNOON AND NIGHT...THE 850 MB MOISTURE TRANSPORT WILL RAPIDLY INCREASE ACROSS THE FORECAST AREA AS A SHORTWAVE TROUGH ROUNDS THE UPPER LEVEL RIDGE. THE LOW LEVEL JET WILL BRING 1 TO 2K J/KG MU CAPE INTO THE FORECAST AREA. WHILE THE 0-6 KM SHEAR IS NOT SUFFICIENT FOR SUPERCELLS...THE 0-3 KM SHEAR DOES SUGGEST THE POTENTIAL FOR SOME ISOLATED AREAS OF DAMAGING WINDS. WITH WARM CLOUD LAYER DEPTHS ABOVE 4 KM AND PRECIPITABLE WATER VALUES UP TO 1.6 INCHES...THE STORMS WILL HIGHLY EFFICIENT AT PRODUCING RAIN... THUS...WILL HAVE TO WATCH OUT FOR THE POTENTIAL FOR SOME LOCALIZED FLOODING ON FRIDAY NIGHT. ON SATURDAY NIGHT AND SUNDAY...THE MODELS SHOW THAT A MESOSCALE CONVECTIVE COMPLEX WILL DEVELOP OVER SOUTH DAKOTA AND NEBRASKA. THIS SYSTEM LOOKS LIKE IT WILL TRACK WILL MAINLY AFFECT AREAS SOUTH OF THE INTERSTATE 90 CORRIDOR. WITH THE 0-6KM SHEAR LESS THAN 40 KNOTS...NOT EXPECTING ANY SEVERE WEATHER AT THIS TIME. BEYOND THIS TIME PERIOD...THE MODELS CONTINUE TO STRUGGLE WITH THE TIMING AND POSITION SHORT WAVE TROUGHS THROUGH THE REGION...THUS JUST STAYED WITH THE ALL BLEND. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1214 PM CDT WED JUN 12 2013 A VIGOROUS UPPER LEVEL DISTURBANCE WILL BRING SHOWERS AND THUNDERSTORMS TO THE TAF SITES THIS AFTERNOON INTO EARLY THIS EVENING. A FEW STORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE BUT THE HIGHER CHANCES WILL BE ACROSS NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN. MVFR TO IFR CONDITIONS ARE POSSIBLE IN THE THUNDERSTORMS THIS AFTERNOON. A COLD FRONT WILL PUSH ACROSS THE AREA THIS EVENING WITH WINDS SWITCHING TO THE NORTHWEST. AFTER A BRIEF PERIOD OF MVFR STRATUS RIGHT BEHIND THE FRONT...VFR CONDITIONS ARE EXPECTED LATE TONIGHT INTO THURSDAY MORNING. && .HYDROLOGY... ISSUED AT 314 PM CDT WED JUN 12 2013 WITH HIGH PRECIPITABLE WATER VALUES AND WARM CLOUD LAYER DEPTHS ABOVE 4 KM...THE STORMS THIS AFTERNOON AND EVENING AND ON FRIDAY NIGHT WILL VERY EFFICIENT RAIN PRODUCERS. AS A RESULT...THERE IS SOME CONCERN THAT THERE COULD BE SOME LOCALIZED FLASH FLOODING. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...BOYNE LONG TERM...BOYNE AVIATION...WETENKAMP HYDROLOGY...BOYNE
Hazardous weather outlook, Jun 12, 12:56 PM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1256 PM CDT WED JUN 12 2013 IAZ008>011-018-019-029-030-WIZ053>055-061-131100- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD- MITCHELL-RICHLAND-VERNON-WINNESHIEK- 1256 PM CDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP THIS AFTERNOON... LIKELY BY 4 PM. THESE STORMS WILL BECOME SEVERE WITH TORNADOES... DAMAGING WINDS AND LARGE HAIL. A LARGE TORNADO CANNOT BE RULED OUT ESPECIALLY FROM FAYETTE COUNTY IOWA EAST TO GRANT COUNTY WISCONSIN. IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING. PLAN ON THE THUNDERSTORMS AND THE SEVERE WEATHER WITH THEM TO EXIT THE AREA LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON THROUGH TUESDAY. SEVERE WEATHER CANNOT BE RULED OUT OVER THIS TIME FRAME... THOUGH THE TIMING OF WHEN IT WOULD OCCUR IS UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON. WHEN A WATCH IS ISSUED...SPOTTER GROUPS SHOULD ASSUME THEY ARE NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. MNZ079-086>088-094>096-WIZ032>034-041>044-131100- ADAMS-BUFFALO-DODGE-FILLMORE-HOUSTON-JACKSON-JUNEAU-LA CROSSE-MONROE- MOWER-OLMSTED-TREMPEALEAU-WABASHA-WINONA- 1256 PM CDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP THIS AFTERNOON... LIKELY BY 4 PM. THE STORMS MAY BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL THE MAIN HAZARDS. AN ISOLATED TORNADO CANNOT BE RULED OUT. PLAN ON THE THUNDERSTORMS AND SEVERE WEATHER WITH THEM TO EXIT THE AREA THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON THROUGH TUESDAY. SEVERE WEATHER CANNOT BE RULED OUT OVER THIS TIME FRAME... THOUGH THE TIMING OF WHEN IT WOULD OCCUR IS UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 90. WHEN A WATCH IS ISSUED...SPOTTER GROUPS SHOULD ASSUME THEY ARE NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WIZ017-029-131100- CLARK-TAYLOR- 1256 PM CDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING. BRIEF HEAVY RAINFALL AND LIGHTNING ARE THE MAIN HAZARDS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON THROUGH TUESDAY. SEVERE WEATHER CANNOT BE RULED OUT OVER THIS TIME FRAME... THOUGH THE TIMING OF WHEN IT WOULD OCCUR IS UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WETENKAMP/AJ
In the hours before
Special weather statement, Jun 12, 3:28 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 328 PM CDT WED JUN 12 2013 IAZ029-122130- FAYETTE- 328 PM CDT WED JUN 12 2013 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING FAYETTE COUNTY... AT 327 PM...DOPPLER RADAR INDICATED A STRONG TO SEVERE THUNDERSTORM 7 MILES WEST OF COUNTY ROADS 3 AND W 13...MOVING EAST AT 20 MPH. LOCATIONS THAT MAY BE AFFECTED INCLUDE... WESTGATE...COUNTY ROADS 3 AND W 13...OELWEIN AND MAYNARD. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY EVENING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN. PREPARE NOW FOR POSSIBLE SEVERE WEATHER. MOVE INDOORS AND IF A WARNING IS ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY.
Special weather statement, Jun 12, 4:08 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 408 PM CDT WED JUN 12 2013 WIZ043-044-122215- ADAMS-JUNEAU- 408 PM CDT WED JUN 12 2013 AT 407 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BASS HOLLOW REC AREA...MOVING EAST AT 30 MPH. WIND GUSTS OF 40 TO 50 MPH...SMALL HAIL AND TORRENTIAL DOWNPOURS MAY ACCOMPANY THIS STRONG THUNDERSTORM. LOCATIONS THAT MAY BE AFFECTED INCLUDE... LEMONWEIR...LYNDON STATION...YUKON TRAILS CAMPGROUND...PLAINVILLE... HOLIDAY SHORES CAMPGROUND...COUNTY ROADS B AND K AND COUNTY ROADS B AND P. PREPARE NOW FOR POSSIBLE SEVERE WEATHER. MOVE INDOORS AND IF A WARNING IS ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY. JW
Local storm report, Jun 12, 4:17 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
417 PM CDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FUNNEL CLOUD GUTTENBERG 42.79N 91.10W
06/12/2013 CLAYTON IA LAW ENFORCEMENT
&&
SHEALocal storm report, Jun 12, 4:23 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
423 PM CDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HEAVY RAIN OELWEIN 42.68N 91.91W
06/12/2013 M1.50 INCH FAYETTE IA FIRE DEPT/RESCUE
&&
SHEASpecial weather statement, Jun 12, 4:31 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 431 PM CDT WED JUN 12 2013 IAZ008-009-MNZ094-095-122330- FILLMORE-HOWARD-MITCHELL-MOWER- 431 PM CDT WED JUN 12 2013 ...SEVERE THUNDERSTORMS APPROACHING FILLMORE...HOWARD...MITCHELL AND MOWER COUNTIES... AT 425 PM...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR MAPLETON MINNESOTA...MOVING SOUTHEAST AT 30 MPH. IF THE STORM HOLDS TOGETHER A SEVERE THUNDERSTORM WARNING WILL LIKELY BE ISSUED. THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THE STORM WILL BE NEAR... VARCO...RIVERBEND CAMPGROUND AROUND 550 PM... COUNTY ROADS 56 AND 5...LYLE AROUND 600 PM... JOHNSBURG AROUND 610 PM... MEYER...ADAMS...STACYVILLE AROUND 620 PM... BAILEY...MCINTIRE AROUND 630 PM... A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY EVENING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN. PREPARE NOW FOR POSSIBLE SEVERE WEATHER. MOVE INDOORS AND IF A WARNING IS ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY. JW
Local storm report, Jun 12, 4:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
432 PM CDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TSTM WND GST PORT ANDREW 43.21N 90.57W
06/12/2013 E60 MPH RICHLAND WI AMATEUR RADIO
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 3:55 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant | 65 min |
| Jun 12, 4:05 PM CDT | Tornado Warning | ARX | Grant | 25 min |
| Jun 12, 4:29 PM CDT | Tornado Warning | ARX | Grant | 46 min |
| Jun 12, 4:38 PM CDT | Tornado Warning | ARX | Grant | 37 min |
| Jun 12, 5:48 PM CDT | Areal Flood Advisory | ARX | Adams, Juneau | 3 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.